On some weighted integral inequalities for convex functions related to Fejér's result

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2011) On some weighted integral inequalities for convex functions related to Fejér's result. Filomat, 25 (1). pp. 195-218. ISSN 0354-5180

Abstract

In this paper, we introduce some functionals associated with weighted integral means for convex functions. Some new Fejér-type inequalities are obtained as well.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10436
DOI https://doi.org/10.2298/FIL1101195T
Official URL http://dx.doi.org/10.2298/FIL1101195T
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25001, Hermite-Hadamard inequality, mappings, Fejer inequality, convex function, convexity, Lemma, theorem
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login